# SDR ASOA20131115200

- Difficulty date: November 15, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N14162
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500808
- Aircraft time: 25,954 hours, 15,003 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 500064001
- Part serial: 041236330
- Condition: Smoke
- Location: Galley
- Part time: 19,406 hours, 12,375 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING GROUND OPERATIONS, THE CREW NOTED A SMOKE ODOR IN CABIN AND ELECTED TO RETURN TO THE GATE. MAINTENANCE DETERMINED THE SOURCE OF THE SMOKE TO BE THE RT COFFEE BREWER. THE BREWER WAS REPLACED, OPS CHECKS PERFORMED AND THE DISCREPANCY CLEARED.
